# SDR DALA2022083005799

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 737
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 FOUND LH PYLON UPPER SPAR AT IDG FEEDER CABLE CUTOUT CRACK. CORRECTIVE ACTION: LH PYLON UPPER SPAR AT IDG FEEDER CABLE CUTOUT CRACKED REPAIRED AND ACCOMPLISHED AS PER PRI 601117-14 (2381615)
